# SDR UALA2012121407235

- Difficulty date: December 13, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 78,359 hours, 22,824 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION-CORROSION UNDERNEATH STIFFENING BRACKET.   INSIDE APU INLET PLENUM ABOVE AFT CTR SUPPORT CASTING FOR ENGINE MOUNT (POPPED RIVET HEAD "MARKED").  CLEANED CORROSION AND REPAIRED STIFFENING BRACKET REF SRM.
